MathSciNet Relay Station
MathSciNet bibliographic data
MR328158 33A55 (65F15)
des Cloizeaux, J.; Mehta, M. L. Asymptotic behavior of spacing distributions for the eigenvalues of random matrices. J. Mathematical Phys. 14 (1973), 1648–1650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement